Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(4): 905-915

Published online July 31, 2022 https://doi.org/10.4134/BKMS.b210522

Copyright © The Korean Mathematical Society.

Integral operators on Ces\`{a}ro function spaces

Kwok-Pun Ho

10 Lo Ping Road, Tai Po

Abstract

This paper studies the boundedness of integral operators on the Ces\`{a}ro function spaces. As applications of the main result, we obtain the Hilbert inequalities, the boundedness of the Erd\'{e}lyi-Kober fractional integrals and the Mellin fractional integrals on the Ces\`{a}ro function spaces.

Keywords: Ces\`{a}ro function spaces, integral operators, Hardy's inequality, fractional integrals, Hilbert inequality

MSC numbers: 44A15, 46E30

Stats or Metrics

Share this article on :

● Error :: You have an error in your SQL syntax; check the manual that corresponds to your MySQL server version for the right syntax to use near 's inequality%' OR E_Keywords LIKE '%fractional integrals%' OR E_Keywords LIKE ' at line 1